# SDR QXEA2016101000649

- Difficulty date: October 9, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 23,254 hours, 24,907 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE APPEARS TO BE COMING FROM THE APU DRAIN PORT.
